# SDR AALA2018100819005

- Difficulty date: August 25, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 54,173 hours, 25,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112338201
- Condition: Cracked
- Location: Frame 20
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL FITTING AT FRAME 20, RIGHT SIDE AT THE NR 7 DOOR STOP FITTING.  REPLACED THE INTERCOSTAL FITTING IAW SRM 51-72-11 AND 51-42-11.
